# SDR AMWA87

- Difficulty date: November 26, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 15,874 hours, 27,362 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 10164000025
- Part serial: UE138
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D-6 INSPECTION THERE WAS TWO CRACKS FOUND ON THE RIB ON RT SIDE AT STRINGER. CRACK LOCATED AT END OF RIVET ON JOGGLE OVER STRINGER. RIB NR 3 FROM TOP. REPAIRED CRACKS IAW BMM. P/N 101-640000-25, 39.289
